International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 4, Pages 821-823
A note on Bazilevič functions
Department of Mathematics and Computer Science, University of Swansea, Singleton Park, Swansea SA2 8PP, UK
Received 5 May 1989
Copyright © 1991 S. A. Halim and D. K. Thomas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
For , let be the class of normalized analytic functions defined in the open
unit disc satisfying for . The sharp lower bound for is
obtained and the result is generalized to some iterated integral operators.